Proceedings of the Japan Academy

On the structure of hyperfunctions with compact supports

Akira Kaneko

Full-text: Open access

Article information

Proc. Japan Acad., Volume 47Supplement [2] (1971), 956-959.

First available in Project Euclid: 20 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46F15: Hyperfunctions, analytic functionals [See also 32A25, 32A45, 32C35, 58J15]
Secondary: 47E05: Ordinary differential operators [See also 34Bxx, 34Lxx] (should also be assigned at least one other classification number in section 47)


Kaneko, Akira. On the structure of hyperfunctions with compact supports. Proc. Japan Acad. 47 (1971), 956--959. doi:10.3792/pja/1195526304.

Export citation


  • [1] Kaneko, A.: On continuation of regular solutions of partial differential equations to compact convex sets. J. Fac. Sci. Univ. Tokyo, Sec. IA, 17, 567-580 (1970).
  • [2] Kawai, T.: On the theory of Fourier hyperfunctions and its application to partial differential equations with constant coefficients. Ibid., 467-517.
  • [3] Kaneko, A.: On the representation of hyperfunctions by measures. Proceedings of Symposium on Hyperfunctions and Partial Differential Equations at RIMS, March, 1971, Kyoto Univ., 145, 92-108.